# SDR DL72L000189

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545803
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT RECEIVED GROUND DAMAGE TO THE FUSELAGE SKIN AT FS 990 AND STR 24R.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 334013-14.
